# SDR SWAA2015101444907

- Difficulty date: October 13, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N640SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27713
- Aircraft time: 59,858 hours, 47,261 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMER EVAC SLIDE PRESS GAUGE OUT OF POSITION.  REPOSITIONED SLIDE IAW SIP.
